I have PCOS for the past two years. I had an MTP five months back at 14 weeks due to some complications. I got periods after abortion which was heavy. It lasted for six days. I took a urine pregnancy test and it showed me a negative result. After few days, I had bleeding that lasted for four days. Then I had light bleeding for three days. I heard it as implantation bleeding and so I took a urine pregnancy test again. I had a negative result. Then I had heavy bleeding and I changed almost 5 to 6 pads. After that, I had light bleeding for few days. I was not sexually active after this incident. I got bleeding again for two and a half days. Is there any chance of pregnancy? Is this change in pattern occur due to MTP? Can PCOS be the cause?
Welcome to icliniq.com.
I understand your concern. After MTP (medical termination of pregnancy), irregular periods occur due to changes in hormone levels. You will not get your first periods on time. You have spotting due to changes in your periods. As you have PCOD (polycystic ovarian disease), there are more chances for you to have it due to PCOD and MTP. You have done pregnancy tests multiple times and it showed you a negative result. It is sure that there is an absence of pregnancy. If you want to confirm it, you can do a beta hCG (human chorionic gonadotropin) test. After getting your periods, do these tests on the second day such as serum FSH (follicle-stimulating hormone), serum LH (luteinizing hormone), serum prolactin, and serum TSH (thyroid-stimulating hormone). It helps to rule out the cause. If you still have spotting, you can take tablet Trenaxa 500 mg (Tranexamic acid) three times a day for three days. It helps to stop your bleeding.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
We have been trying for pregnancy for a year ... Read fullCan PCOS cause irregular periods?
Just get your urine pregnancy test done with early morning urine sample, if you are sexually active ... Read fullMy partner is bleeding since eight days post ECP. Why?
.. the query. I can understand your concern. The possible causes of your partner's irregular spotting are as follows: 1. As her periods were delayed by last month itself means around one month ten days by the time you had sex. So, the possibility o... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher